Warning: unreported side-effects of Gilenya

I have been having such bad symptoms that I thought I was in a 4 month exacerbation.  My skin burns like I have been scalded, and my fatigue at times is the worst I have ever experienced.

The burning has gotten so bad that I am in tears by 3pm almost every day, I have been taking the max dose of Vicoden for months now, and I cannot bear anything more. I am so tired, I have felt like I’m in a really bad Exacerbation for 4 months now. No one has been able to help at all, and I have had more MRI’s that show nothing.

I have had severe burning of the skin and fatigue that could not be helped by any drugs, and there have been no signs of lesions on my brain. My husband finally connected it with the time period that I started taking Gilenya. I stopped the pill and I already feel better! Please be aware that these may be unreported side effects of this drug!

Please pass it on to every doctor you know, and the drug company. I have been told that I am sensitive to drugs, so I may be the first to have these affects so bad, but it should be noted so others do not have to suffer as long as I have. Thanks!

Rachel Carter

Posted in: Gilenya, Medicine, Multiple Sclerosis